A note on higher monotonicity properties of generalized Airy functions
Háčik, Miloš ; Ivan, Peter
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 23 (1984), p. 93-101 / Harvested from Czech Digital Mathematics Library
Published online : 1984-01-01
Classification:  33A70,  33E99,  34A40,  34B30,  34C10
@article{120153,
     author = {Milo\v s H\'a\v cik and Peter Ivan},
     title = {A note on higher monotonicity properties of generalized Airy functions},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {23},
     year = {1984},
     pages = {93-101},
     zbl = {0585.33012},
     mrnumber = {837032},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120153}
}
Háčik, Miloš; Ivan, Peter. A note on higher monotonicity properties of generalized Airy functions. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 23 (1984) pp. 93-101. http://gdmltest.u-ga.fr/item/120153/

Abramowitz M.; Stegun I. A. Handbook of Mathematical Functions, Nat. Bureau of Standards 1964. (1964) | Zbl 0171.38503

Blaško R.; Háčik M.; Vereš O. Poznámka o vlastnostiach vyššej monotónnosti istých Sturm-Liouvilleových funkcií, zvlášť Besselových funkcií, Práce a štúdie VŠDS v Žiline (to appear) | MR 0675941

Kluvánek I.; Mišík L.; Švec M. Matematika II, SVTL Bratislava 1961. (1961)

Korenev B. G. Úvod do teorie Besselových funkcí, SNTL Praha 1977. (1977)

Laforgia A.; Vosmanský J. Higher monotonicity properties of generalized Airy functions, Consiglio Nazionale delle Ricerche (Italy) 1982 pp. 1-11. (1982)

Lorch L.; Muldoon M. E.; Szego P. Higher monotonicity properties of certain Sturm- Liouville functions III, Canad. J. of Math. 22, 1970, pp. 1238-1265. (1970) | MR 0274845 | Zbl 0212.40703

Vosmanský J. Certain higher monotonicity properties of i-th derivatives of solutions of $y" + a(t)y' + b(t)y = 0$, Archivum Mathematicum (Brno) 10, 1974, pp. 87-102. (1974) | MR 0399578

Vosmanský J. Distribution of zeros of solutions of linear second order differential equations, Transl. from Differ. uravnenija 15, 1979, pp. 2115-2124. (1979) | MR 0559561

Vosmanský J. Monotonic properties of zeros and extremants of the diff. equation y" + q(t)y = 0, Archivum Mathematicum (Brno) 6, 1971, pp. 37 - 74. (1971) | MR 0296420